Macrobid User Reviews

Macrobid - User Reviews

Macrobid User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Macrobid sorted by most helpful. Patient Discussions FAQs


Comment from: Betty, 55-64 on Treatment for 1-6 months (Patient) Published: May 01

Thought I had the flu and was dying. Very sick. Fever, chills, bone and muscle ache. This after only 1 pill. Tried one more just to be sure it was the medicine. IT WAS! I won't use this one again.

Comment from: Malibu, 35-44 on Treatment for 1-6 months (Patient) Published: August 30

This is mu fourth time on this drug. I have a recurrent UTI and they have prescribed this drug after taking Cipro and Bactrum. I had not side effects what so ever. I take it with food and drink plenty of water. The drug does take all the symptoms away and makes me feel much better.

Related Reading: Cipro

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: October 07

I read several reviews on this medication before I started it. You guys scared the crap out of me. I was afraid to take it. Luckily, I have had NO side effects whatsoever. I took it as prescribed "with food". No upset stomach, no headache, no diarrhea, no fatigue, nothing. Not sure if everyone took it with food, but it sure worked for me. As far as the dark urine? I drink alot of water and only saw it within hours of taking a pill. Besides that lets me know it's working. Anyone reading about this medication really shouldn't worry, if you take it with food you should be fine. I was.

Related Reading: fatigue

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: January 16

I had a horrible adverse reaction to the medicine. I developed chills, high fever, intense joint pain, chest pain. The 3rd doctor that I went to finally diagnosed my condition correctly as an adverse drug reaction after 6 days of treatment. Those were 6 miserable days that were unncessary.

Related Reading: chest pain

Comment from: Juanita W., 35-44 on Treatment for less than 1 month (Patient) Published: September 04

Experienced severe side effects, even though I ate big meals before I took the medication (fever of 105, severe headaches, joint pain, upset stomach) which landed me in the ER. This drug should be taken off the market. Way to many side effects. I've never experenced this type of reaction from any drug my entire life.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: June 13

Dr warned me to take this with plenty of food, and drink lots of water. I have worked in pharmacy for years so I know the drill well. So far it is working well. I am on day 4 and have just developed diarrhea. I will stay on the meds for the 7 days, but I will try to eat more when I take it. I am not a big eater and try and justify a bite of banana as a meal!!! UTIs can be dangerous, so I will finish out my course.

Comment from: anita.mathews@prudential.com, 45-54 on Treatment for less than 1 month (Patient) Published: March 01

I WAS GIVEN 2 PILLS AFTER A STENT REMOVAL, AFTER A SINGLE PILL, I WAS KNOCKED OFF MY FEET FOR 3 DAYS WITH A HIGH FEVER,CHILLS,NAUSEA AND HEADACHES. I AM GENERALLY HEALTHY AND NOT ALLERGIC TO ANY MEDS. aT TIMES,I FELT LIVE I WAS GOING TO DIE.

Comment from: mads112500, 25-34 on Treatment for 1-6 months (Patient) Published: January 15

I have taken this four times since october and it keeps coming back. And for some reason have REALLY BAD heart burn and indigestion. I am so tired i cant do anything for a few hours after I take it. I am done with med.

Related Reading: indigestion

Comment from: UTI patient, 25-34 on Treatment for 2-5 years (Patient) Published: November 20

This medication is a dream. This is coming from a female who gets bladder infections frequently. Also side note the doctor informed me of something I didnt know before with bladder infections, he said drinking a lot of water and keeping hydrated will be your best friend in helping to prevent future bladder infections.

Comment from: sweetbluebird81, 25-34 on Treatment for less than 1 month (Patient) Published: April 22

I've had recurring UTI's most of my life and this is the first time I'd taken Macrobid. I really do not like it, I've not had the more severe symptoms others I see here have...but this medicine just makes me feel badly. Headaches, exhaustion, inability to focus and depression are my primary side effects. I only have one pill left so I'll take it, but never ever again.

Related Reading: depression


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations